BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Two algebraic approaches to variants of the concatenation product

Participants in the publication
Mário J.J. Branco (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Summary
We extend an existing approach of the bideterministic concatenation product of languages aiming at the study of three other variants: unambiguous, left deterministic and right deterministic. Such an approach is based on monoid expansions. The proofs are purely algebraic and use another approach, based on properties on the kernel category of a monoid relational morphism, without going through the languages. This gives a unified fashion to deal with all these variants and allows us to better understand the connections between these two approaches. Finally, we show that local finiteness of an -variety is transferred to the -varieties corresponding to these variants and apply the general results to the -variety of idempotent and commutative monoids.

Date of Submisson/Request
2006-01-12
Date of Acceptance
2006-09-12
Date of Publication
2006-12-15

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Theoretical Computer Science

Publication Identifiers
ISSN - 0304-3975

Publisher
Elsevier BV

Volume
369
Number
1-3

Number of pages
21
Starting page
406
Last page
426

Document Identifiers
DOI - https://doi.org/10.1016/j.tcs.2006.09.017
URL - http://dx.doi.org/10.1016/j.tcs.2006.09.017

Rankings
SCIMAGO Q1 (2006) - 0.834 - Computer Science (miscellaneous)


Export

APA
Mário J.J. Branco, (2006). Two algebraic approaches to variants of the concatenation product. Theoretical Computer Science, 369, 406-426. ISSN 0304-3975. eISSN . http://dx.doi.org/10.1016/j.tcs.2006.09.017

IEEE
Mário J.J. Branco, "Two algebraic approaches to variants of the concatenation product" in Theoretical Computer Science, vol. 369, pp. 406-426, 2006. 10.1016/j.tcs.2006.09.017

BIBTEX
@article{50210, author = {Mário J.J. Branco}, title = {Two algebraic approaches to variants of the concatenation product}, journal = {Theoretical Computer Science}, year = 2006, pages = {406-426}, volume = 369 }